# SDR DLL13952607

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Torn
- Location: Fs 1490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND INTERNAL DOUBLER FOR FUS TORN AT STA 1490 BETWEEN STR 27 TO 28, C2 B/B.  REMOVED DAMAGE INSTALLED DOUBLER PER SRM 53-31-00.
